# SDR MASA20211117561

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SEEPNONPROBDESC
- Part serial: NA
- Condition: None
- Location: Fs565.00 Str16l&
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND JOINT PANEL LOCATED IN THE UPPER CORNER OF THE FORWARD BAGGAGE DOOR SURROUND STRUCTURE AT FS571.300 WAS FOUND WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ700/900 SRM 53-31-01, FIGURE 53-31-01-995-801, ITEM 1A AND 53-31-23, FIGURE 53-31-23-991-802, ITEM 45A, EA 69-2021-186
PART NUMBER: SH690-33102-19/SH670-33832-5
